Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Summability viewed as integration

Author: George Brauer
Journal: Bull. Amer. Math. Soc. 74 (1968), 609-614
MathSciNet review: 0223787
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. G. Brauer, Research Problem: Sets of convergence of exponential series, Bull. Amer. Math. Soc. 72 (1966), p. 470.
  • Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0116199
  • 3. N. Dunford and J. T. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • V. Darevsky, On intrinsically perfect methods of summation, Bull. Acad. Sci. URSS. Sér. Math. [Izvestia Akad. Nauk SSSR] 10 (1946), 97–104 (Russian, with English summary). MR 0016145

Additional Information